# SDR DALA12016223210

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Damaged
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT WING SLAT TRACK NR 6, CLOSING PLATE CHAFING WITH SLAT LOWER T/E.  BLENDED OUT CHAFE DAMAGE IAW SRM 51-73-00.  DIM OF REWORK L=3.2", W=.25", D=.012".   FOUND OUT OF LIMITS IAW SRM 57-40-00, FIG 106.  ACCOMPLISHED DVI IAW NTM 51-90-00 AND HFEC IAW NTM 51- 10-08, NO ADDITIONAL DISCREPANCIES NOTED.  COMPLIED WITH FINAL ER/A 509268-14 REV.  ORIGINAL SECTION I PERMANENT REPAIR.
